PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 2 | 161-173
Tytuł artykułu

Linearized comparison criteria for a nonlinear neutral differential equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A class of nonlinear neutral differential equations with variable coefficients and delays is considered. Conditions for the existence of eventually positive solutions are obtained which extend some of the criteria existing in the literature. In particular, a linearized comparison theorem is obtained which establishes a connection between our nonlinear equations and a class of linear neutral equations with constant coefficients.
Rocznik
Tom
64
Numer
2
Strony
161-173
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-08
Twórcy
autor
  • Department of Mathematics, Northeast Heavy Machinery Institute, Qiqihar, Heilongjiang, 161042 P.R. China
  • Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan, 30043 R.O.C.
Bibliografia
  • [1] M. P. Chen, J. S. Yu and L. H. Huang, Oscillations of first order neutral differential equations with variable coefficients, J. Math. Anal. Appl. 185 (1994), 288-301.
  • [2] K. Gopalsamy and B. G. Zhang, Oscillation and nonoscillation in first order neutral differential equations, J. Math. Anal. Appl. 151 (1990), 42-57.
  • [3] M. K. Grammatikopoulous, Y. G. Sficas and I. P. Stavroulakis, Necessary and sufficient conditions for oscillations of neutral equations with several coefficients, J. Differential Equations 76 (1988), 294-311.
  • [4] E. A. Grove, M. R. S. Kulenovic and G. Ladas, Sufficient conditions for oscillation and nonoscillation of neutral equations, J. Differential Equations 68 (1987), 373-382.
  • [5] I. Gyori, On the oscillatory behaviour of solutions of certain nonlinear and linear delay differential equations, Nonlinear Anal. 8 (1984), 429-439.
  • [6] I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford University Press, 1991.
  • [7] G. Ladas and Y. G. Sficas, Oscillations of neutral delay differential equations, Canad. Math. Bull. 29 (1986), 438-445.
  • [8] W. Lu, Existence of nonoscillatory solutions of first order nonlinear neutral equations, J. Austral. Math. Soc. Ser. B 32 (1990), 180-192.
  • [9] W. Lu, Nonoscillation and oscillation for first order nonlinear equations, Funkcial. Ekvac. 37 (1994), 383-394.
  • [10] R. Olah, Oscillation of differential equation of neutral type, Hiroshima Math. J. 25 (1995), 1-10.
  • [11] C. Qian, G. Ladas, B. G. Zhang and T. Zhao, Sufficient conditions for oscillation and existence of positive solutions, Appl. Anal. 35 (1990), 187-194.
  • [12] J. H. Shen and Z. C. Wang, Oscillation and nonoscillation for a class of nonlinear neutral differential equations, Differential Equations Dynam. Systems 2 (1994), 347-360.
  • [13] J. Yan, Oscillation of solutions of first order delay differential equations, Nonlinear Anal. 11 (1987), 1279-1287.
  • [14] J. S. Yu and Z. Wang, A linearized oscillation result for neutral delay differential equations, Math. Nachr. 163 (1993), 101-107.
  • [15] B. G. Zhang and J. S. Yu, Oscillation and nonoscillation for neutral differential equations, J. Math. Anal. Appl. 172 (1993), 11-23.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z2p161bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.